Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

86 year old feels tired, lost appetite. Has emphezema and COPD, is on oxygen. Reasons ?

my 86 year old grandmother has been very tired, has had a loss of appetite, and, after eating a honey bun last evening, vomited up clear fluid several times in the middle of the night, she has emphezema and COPD ,and is on oxygen . She had some fluid drained from an area around her lungs about 3 weeks ago while in the hospital for difficulty breathing. The only other symptoms she has is her side hurting where they removed the fluid with a needle.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013

Thanks for psoting your query.

As she is a known case of COPD and possibly cor pulmonale (presence of fluid in pleural space), there is high risk of systemic infection.
What was the report of fluid examination?
You should consult with chest physician and go for ECG and chest x ray.Thanks,
Dr.Mayank Bhargava
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor